Alert archive / New York / Tornado Warnings in 2019

Tornado Warning 4, NWS Binghamton, NY

May 10, 2019Chenango County, Madison County, New York

NWS Binghamton, NY issued this tornado warning at May 10, 2019, 2:54 PM EDT for Chenango County, Madison County, New York. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2019, 2:54 PM EDT (18:54 UTC)
Expired
May 10, 2019, 3:30 PM EDT
In force
36 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Chenango County, NY, Madison County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 2:55 PM EDTHAIL 0.751 Sse Hamilton, NYALSO, SAID WINDS WERE STRONG, BUT NO DAMAGE SEEN AT THIS TIME
May 10, 3:00 PM EDTTSTM WND DMG1 Ne Hamilton, NYTREES REPORTED DOWN BY LAW ENFORCMENT.
May 10, 3:07 PM EDTTSTM WND DMGHubbardsville, NYSMALL TREE WAS UPROOTED
May 10, 3:07 PM EDTHAIL 0.75Hubbardsville, NY
May 10, 3:07 PM EDTHAIL 1.251 Ese Hubbardsville, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
621 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WFUS51 KBGM 101854
TORBGM
NYC017-053-101930-
/O.NEW.KBGM.TO.W.0004.190510T1854Z-190510T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
254 PM EDT Fri May 10 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  Southeastern Madison County in central New York...
  Northeastern Chenango County in central New York...

* Until 330 PM EDT.
    
* At 254 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Lebanon, or near Hamilton, moving east at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Hamilton and Pecksport around 300 PM EDT.
  Earlville and Madison around 305 PM EDT.
  Poolville around 310 PM EDT.
  Brookfield around 325 PM EDT.
  South Brookfield around 330 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4282 7525 4278 7525 4275 7530 4272 7530
      4271 7531 4278 7576 4290 7573 4289 7544
      4286 7543 4287 7525 4283 7524
TIME...MOT...LOC 1854Z 278DEG 26KT 4280 7563 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

DAB
2 follow-up statements
208 
WWUS51 KBGM 101903
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
303 PM EDT Fri May 10 2019

NYC017-101913-
/O.CAN.KBGM.TO.W.0004.000000T0000Z-190510T1930Z/
Chenango NY-
303 PM EDT Fri May 10 2019

...THE TORNADO WARNING FOR NORTHEASTERN CHENANGO COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 4282 7525 4278 7525 4278 7527 4274 7530
      4274 7548 4278 7571 4286 7564 4289 7544
      4286 7543 4287 7525 4283 7524
TIME...MOT...LOC 1903Z 278DEG 26KT 4279 7554 

$$

NYC053-101930-
/O.CON.KBGM.TO.W.0004.000000T0000Z-190510T1930Z/
Madison NY-
303 PM EDT Fri May 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHEASTERN MADISON COUNTY...
    
At 303 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Hamilton, moving east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brookfield around 325 PM EDT.
  South Brookfield around 330 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4282 7525 4278 7525 4278 7527 4274 7530
      4274 7548 4278 7571 4286 7564 4289 7544
      4286 7543 4287 7525 4283 7524
TIME...MOT...LOC 1903Z 278DEG 26KT 4279 7554 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

BJG
738 
WWUS51 KBGM 101914
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
314 PM EDT Fri May 10 2019

NYC053-101930-
/O.CON.KBGM.TO.W.0004.000000T0000Z-190510T1930Z/
Madison NY-
314 PM EDT Fri May 10 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR
SOUTHEASTERN MADISON COUNTY...
    
At 313 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Poolville, or 7 miles southeast of Hamilton, moving
east at 30 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Brookfield and South Brookfield around 325 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4282 7525 4278 7525 4278 7527 4274 7530
      4274 7548 4277 7563 4282 7556 4284 7548
      4286 7543 4287 7525 4283 7524
TIME...MOT...LOC 1913Z 278DEG 28KT 4278 7542 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 10, 2:27 PM EDT, 27 minutes earlier.

Area forecast discussion, May 10, 2:27 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
227 PM EDT Fri May 10 2019

.SYNOPSIS...
A cold front passes this afternoon and evening with showers and
thunderstorms. High pressure builds in behind the front,
leading to a dry Saturday. More rain is likely starting Sunday
with another area of low pressure.

&&

.NEAR TERM /THROUGH SATURDAY/...

As of 220 PM Friday...

Cold front is currently crossing the region and should move east
of the forecast area by tonight. Showers and storms have
developed along the front. However, destabilization out ahead of
the front is meager...with maybe 300 to 500 J/Kg of CAPE at
best. Wind fields are strong and there will be gusty winds with
these showers/storms, but the damaging winds potential is low.
The best threat for stronger winds will be across the SE
forecast area, where temperatures have climbed into the lower
70s with dew points in the low 60s. However, very dry air aloft
is going to limit the convection, and this has been noticed with
current storms that have formed, with tops struggling to climb
above 20K feet.

Behind the cold front, high pressure drops southeast into the
Great Lakes late tonight. Much cooler temperatures will be
pouring in as well. Have considered issuing a frost advisory for
Steuben County, but low level flow looks a bit too strong to
allow temperatures from going to low. Still added the mention of
some patchy frost.

High pressure will keep us dry through much of the day on
Saturday, but it will be cool, with temperatures running about 5
degrees below normal. Our next system will approach from the
south Saturday night and have added the mention for some showers
overnight, with best chance across the south.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
The region will be situated between high pressure to our north over
southeastern Canada and low pressure to our south across the central
Mid-Atlantic states through the end of the weekend. The heaviest and
steadiest rain looks to setup to our south near the stationary
front. However, a series of weak shortwave troughs, favorable upper-
level jet dynamics in the equatorward entrance region of a jet
streak and modest isentropic lift on the northern fringe of the low-
level baroclinic zone will support the northward expansion of light
rain into our area but there a questions on how quickly this happens
and how far north the precip gets given the reinforcement of dry air
from the Canadian high. Some of the more aggressive guidance (e.g.,
GFS and ECMWF) indicates the rain quickly overspreading the entire
forecast area Saturday night while there is another camp that delays
the rain until Sunday and keeps it confined to NEPA and the Southern
Tier of NY. Accordingly, PoPs increase from north to south across
the CWA. It's still too early to call Mother's Day a wash out at
this point especially as you go north through CNY.

Below normal temps with lows in the upper 30s to lower 40s Saturday
night and a potential for patchy frost in the southern Tug Hill
Plateau. Highs on Sunday are only in the 50s owing to the cool air
being advected southward from the Canadian high as well as the
presence of clouds and rain. With that said, there is a conditional
scenario for highs to reach 60F in the western Mohawk Valley on
Sunday if the denser cloud cover and precip remains just to the
south.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Sunday night through Tuesday...This cool and damp pattern looks
to persist across the region into early next week as an upper
low progresses slowly eastward across the Great Lakes and
Northeast Monday and Tuesday. Surface reflection of this system
includes a primary low/inverted trough meandering just to our
south/west across the Ohio Valley-Mid-Atlantic region. High
pressure progressing eastward to the Canadian Maritimes will
allow winds to veer out of the east and advect cool maritime
air well inland into our region. Given the lack of deeper sub-
tropical moisture and instability north of the boundary, precip
rates/rainfall amounts will generally be light through the
period.

Tuesday night and Wednesday...There is hope for a dry stretch
(albeit brief) as the upper low finally exits the region and a
shortwave ridge/surface high builds in from the west. NW flow in
wake of the low and potentially some cloud cover originating off
the lakes will keep conditions cooler than normal for mid May.

Wednesday night and Thursday...The next shortwave trough/Alberta
Clipper system moves southeastward into the northeastern part
of the CONUS. There is still plenty of model disagreement
regarding the track (mainly how far south this system digs). A
more progressive system would favor a northern track through our
area, bringing a round of showers with it. However, a more
amplified system could keep us dry with the clipper tracking to
our south. PoPs were kept at low chance given the forecast
uncertainty.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 150 PM Friday...

Cold front is sliding through the region this afternoon and
kicking off showers and a few thunderstorms. IFR conditions will
be possible in heavier showers/storms and strong gusty winds
will also be a possibility. Improving conditions later tonight
as high pressure builds in behind the front, however it is
possible that some MVFR ceilings linger behind the front. VFR
conditions expected on Saturday, with next system moving in
overnight into Sunday morning. Unsettled conditions with
possible restrictions through the first part of next week.

Outlook...

Saturday through Saturday Night...mainly VFR.

Sunday through Tuesday...Restrictions expected in rain.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MPK
NEAR TERM...MPK
SHORT TERM...JRK
LONG TERM...JRK
AVIATION...MPK
Hazardous weather outlook, May 10, 3:30 AM EDT, 11 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
330 AM EDT Fri May 10 2019

NYZ045-046-055>057-062-PAZ038>040-043-044-047-048-072-110730-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
330 AM EDT Fri May 10 2019

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

A cold front will move across the area this afternoon and early
evening, accompanied by showers and some thunderstorms. A few of the
strongest thunderstorms could contain locally damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ009-015>018-022>025-036-037-044-110730-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
330 AM EDT Fri May 10 2019

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 10, 1:20 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
120 PM EDT Fri May 10 2019

NYZ018-101800-
Onondaga NY-
120 PM EDT Fri May 10 2019

...STRONG THUNDERSTORM WILL AFFECT...NORTHERN ONONDAGA COUNTY UNTIL
200 PM EDT...

At 120 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jordan, or near Baldwinsville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Onondaga, Syracuse, Clay, Cicero, De Witt, Lysander, Van Buren,
Baldwinsville, North Syracuse and Solvay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4322 7609 4320 7608 4318 7599 4313 7595
      4309 7598 4308 7592 4297 7591 4302 7649
      4323 7647 4323 7630 4320 7628 4321 7626
      4324 7627 4324 7626 4320 7622 4322 7620
      4326 7621 4326 7618
TIME...MOT...LOC 1720Z 274DEG 27KT 4309 7639

DAB
Special weather statement, May 10, 1:34 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
134 PM EDT Fri May 10 2019

NYZ017-018-036-101815-
Onondaga NY-Southern Cayuga NY-Madison NY-
134 PM EDT Fri May 10 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...WEST CENTRAL
MADISON...CENTRAL CAYUGA AND SOUTHERN ONONDAGA COUNTIES UNTIL 215 PM
EDT...

At 134 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marcellus to near Scipio Center. Movement
was east at 30 mph.

Small hail and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Onondaga, Syracuse, Pompey, Owasco, Cazenovia, Fleming, Otisco,
Skaneateles, Nelson and Marcellus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4295 7568 4278 7599 4277 7627 4274 7628
      4277 7671 4302 7634
TIME...MOT...LOC 1734Z 268DEG 25KT 4292 7633 4281 7654

BJG
Special weather statement, May 10, 1:44 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Binghamton NY
144 PM EDT Fri May 10 2019

NYZ009-036-037-101845-
Southern Oneida NY-Madison NY-Northern Oneida NY-
144 PM EDT Fri May 10 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...ONEIDA AND
NORTHWESTERN MADISON COUNTIES UNTIL 245 PM EDT...

At 144 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Camden to 7 miles north of
Bridgeport to near Cicero. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Utica, Rome, Sullivan, Oneida, Kirkland, Lenox, Lee, Verona,
Westmoreland and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4342 7555 4336 7508 4333 7508 4330 7515
      4327 7516 4325 7515 4323 7508 4316 7512
      4304 7522 4291 7543 4297 7591 4308 7592
      4309 7598 4313 7595 4318 7599 4316 7588
      4332 7587 4333 7588 4348 7582
TIME...MOT...LOC 1744Z 288DEG 27KT 4341 7584 4326 7592 4318 7605

DAB
Special weather statement, May 10, 2:11 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Binghamton NY
211 PM EDT Fri May 10 2019

NYZ018-036-037-044-101900-
Onondaga NY-Southern Oneida NY-Cortland NY-Madison NY-
211 PM EDT Fri May 10 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
ONEIDA...SOUTHWESTERN MADISON...NORTHERN CORTLAND AND SOUTHEASTERN
ONONDAGA COUNTIES UNTIL 300 PM EDT...

At 211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watervale to Tully. Movement was east at
35 mph.

Small hail and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Pompey, Eaton, Paris, Hamilton, Cazenovia, Morrisville, Stockbridge,
Augusta, Nelson and Waterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4299 7521 4273 7561 4273 7579 4274 7627
      4276 7628 4298 7596 4305 7522
TIME...MOT...LOC 1811Z 261DEG 29KT 4291 7595 4281 7614

BJG
Special weather statement, May 10, 2:45 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Binghamton NY
245 PM EDT Fri May 10 2019

NYZ009-036-037-101945-
Southern Oneida NY-Madison NY-Northern Oneida NY-
245 PM EDT Fri May 10 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN ONEIDA
AND CENTRAL MADISON COUNTIES UNTIL 345 PM EDT...

At 244 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Remsen to near Floyd to Clark Mills to
Stockbridge. Movement was east at 55 mph.

Small hail and winds in excess of 40 mph will be possible with these
storms.

Locations impacted include...
Utica, Rome, Kirkland, Westmoreland, Trenton, Paris, Deerfield,
Floyd, Whitesboro and New York Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4324 7512 4323 7508 4322 7507
      4305 7522 4301 7521 4294 7570 4308 7545
      4323 7539 4339 7520 4342 7509
TIME...MOT...LOC 1844Z 250DEG 47KT 4336 7519 4325 7532 4311 7538 4299
7556

DAB

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:20 PM EDTSpecial Weather StatementBGMOnondaga40 min
May 10, 1:34 PM EDTSpecial Weather StatementBGMOnondaga41 min
May 10, 1:44 PM EDTSpecial Weather StatementBGMOneida61 min
May 10, 2:11 PM EDTSpecial Weather StatementBGMMadison49 min
May 10, 2:34 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Onondaga41 min
May 10, 2:45 PM EDTSpecial Weather StatementBGMOneida60 min
May 10, 3:01 PM EDTSevere Thunderstorm WarningBGMOneida15 min
May 10, 3:10 PM EDTSpecial Weather StatementBGMCortland35 min
May 10, 3:18 PM EDTTornado WarningBGMChenango, Madison, Otsego27 min
May 10, 3:40 PM EDTSpecial Weather StatementBGMChenango50 min
May 10, 3:44 PM EDTSevere Thunderstorm WarningBGMOtsego46 min
May 10, 3:44 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Delaware, Otsego61 min
May 10, 3:51 PM EDTSpecial Weather StatementBGMChenango39 min
May 10, 4:02 PM EDTSpecial Weather StatementBGMOtsego43 min
May 10, 4:44 PM EDTSpecial Weather StatementBGMDelaware, Otsego46 min
May 10, 6:29 PM EDTSpecial Weather StatementBGMSullivan61 min
May 10, 6:56 PM EDTSevere Thunderstorm WarningBGMSullivan34 min

Nearby

Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.